Relative bounds of closable operators in non-reflexive Banach spaces

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)241-248
Number of pages8
JournalHokkaido Mathematical Journal
Volume19
Issue number2
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Banach space
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Relative bounds of closable operators in non-reflexive Banach spaces. / Kozono, Hideo; Ozawa, Tohru.

In: Hokkaido Mathematical Journal, Vol. 19, No. 2, 1990, p. 241-248.

Research output: Contribution to journalArticle

@article{9a80148148bc4559a16bf4bd9b006cf1,
title = "Relative bounds of closable operators in non-reflexive Banach spaces",
author = "Hideo Kozono and Tohru Ozawa",
year = "1990",
doi = "10.14492/hokmj/1381517358",
language = "English",
volume = "19",
pages = "241--248",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "2",

}

TY - JOUR

T1 - Relative bounds of closable operators in non-reflexive Banach spaces

AU - Kozono, Hideo

AU - Ozawa, Tohru

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972500772&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500772&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381517358

DO - 10.14492/hokmj/1381517358

M3 - Article

VL - 19

SP - 241

EP - 248

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 2

ER -